# SDR 2007UALA04392

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 48,622 hours, 16,949 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Disconnected
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER RESERVOIR LINE WAS NOT CONNECTED TO DOOR ASSIST PRESSURE BOTTLE DOOR 2R.
